MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7061-24
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that during use of this smiths medical cadd cassette reservoirs, over deliver of medical fluid was observed.It was reported that the customer estimated some amount of medical fluid was supposed to remain in the cassette; however, none was found in it.No patient injury reported.
 
Additional Manufacturer Narrative
Other text: a sample was received to perform an investigation.Functional testing was performed using a leak test, and no leak was detected.In addition, accuracy testing was performed, and the sample passed the accuracy test.A device history record (dhr) review could not be performed as the lot number was unknown.No root cause could be determined as the complaint could not be confirmed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Corrected data: correction h5.

Brand Name
CADD EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
david halverson
6000 nathan lane north
2-12-12 kitanagase-omotemachi,
minneapolis, MN 55442
MDR Report Key11775056
Report Number3012307300-2021-03815
Device Sequence Number3535718
Product Code FPA
UDI-Device Identifier10610586020445
UDI-Public10610586020445
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7061-24
Device Catalogue Number21-7061-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer07/03/2022
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient RaceAsian